# SDR MASA200400195

- Difficulty date: April 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 11,329 hours, 8,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SUPP  ASH 7177 DEN-ABQ. AT PREFLIGHT, CREW FOUND THE FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE PLACED ON MEL. 4/15/2004. MECHANIC RELAMPED.
